JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CONVERGENCE OF HYBRID PROJECTION METHODS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CONVERGENCE OF HYBRID PROJECTION METHODS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE
Cho, Sun-Young; Kang, Shin-Min; Qin, Xiaolong;
  PDF(new window)
 Abstract
In this paper, mappings which are asymptotically pseudo-contractive in the intermediate sense are considered based on a hybrid projection method. Strong convergence theorems of fixed points are established in the framework of Hilbert spaces.
 Keywords
asymptotically nonexpansive mapping;asymptotically pseudo-contractive mapping;asymptotically pseudocontractive mapping in the intermediate sense;fixed point;
 Language
English
 Cited by
 References
1.
G. L. Acedo and H. K. Xu, Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear Anal. 67 (2007), no. 7, 2258-2271. crossref(new window)

2.
F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197-228. crossref(new window)

3.
R. E. Bruck, T. Kuczumow, and S. Reich, Convergence of iterates of asymptotically non-expansive mappings in Banach spaces with the uniform Opial property, Colloq. Math. 65 (1993), no. 2, 169-179.

4.
A. Genel and J. Lindenstrass, An example concerning fixed points, Israel J. Math. 22 (1975), no. 1, 81-86. crossref(new window)

5.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174. crossref(new window)

6.
I. Inchan and S. Plubtieng, Strong convergence theorems of hybrid methods for two asymptotically nonexpansive mappings in Hilbert spaces, Nonlinear Anal. Hybrid Syst. 2 (2008), no. 4, 1125-1135. crossref(new window)

7.
T. H. Kim and H. K. Xu, Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions, Nonlinear Anal. 68 (2008), no. 9, 2828-2836. crossref(new window)

8.
Y. Kimura and W. Takahashi, Strong convergence of modi ed Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 64 (2006), no. 5, 1140-1152. crossref(new window)

9.
Y. Kimura and W. Takahashi, On a hybrid method for a family of relatively nonexpansive mappings in a Banach space, J. Math. Anal. Appl. 357 (2009), no. 2, 356-363. crossref(new window)

10.
W. A. Kirk, Fixed point theorems for non-Lipschitzian mappings of asymptotically non-expansive type, Israel J. Math. 17 (1974), 339-346. crossref(new window)

11.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510. crossref(new window)

12.
G. Marino and H. K. Xu, Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, J. Math. Anal. Appl. 329 (2007), no. 1, 336-346. crossref(new window)

13.
C. Martinez-Yanes and H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal. 64 (2006), no. 11, 2400-2411. crossref(new window)

14.
S. Y. Matsushita and W. Takahashi, A strong convergence theorem for relatively non-expansive mappings in a Banach space, J. Approx. Theory 134 (2005), no. 2, 257-266. crossref(new window)

15.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl. 279 (2003), no. 2, 372-379. crossref(new window)

16.
S. Plubtieng and K. Ungchittrakool, Strong convergence of modified Ishikawa iteration for two asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 67 (2007), no. 7, 2306-2315. crossref(new window)

17.
L. Qihou, Convergence theorems of the sequence of iterates for asymptotically demicon-tractive and hemicontractive mappings, Nonlinear Anal. 26 (1996), no. 11, 1835-1842. crossref(new window)

18.
X. Qin, S. Y. Cho, and S. M. Kang, On hybrid projection methods for asymptotically $quasi-{\phi}-nonexpansive$ mappings, Appl. Math. Comput. 215 (2010), no. 11, 3874-3883. crossref(new window)

19.
X. Qin, Y. J. Cho, S. M. Kang, and M. Shang, A hybrid iterative scheme for asymptot- ically k-strict pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009), no. 5, 1902-1911. crossref(new window)

20.
X. Qin, Y. J. Cho, S. M. Kang, and H. Zhou, Convergence theorems of common fixed points for a family of Lipschitz quasi-pseudocontractions, Nonlinear Anal. 71 (2009), no. 1-2, 685-690. crossref(new window)

21.
X. Qin, S. Y. Cho, and J. K. Kim, Convergence results on asymptotically pseudocontractive mappings in the intermediate sense, Fixed Point Theory Appl. 2010 (2010), Article ID 186874.

22.
B. E. Rhoades, Comments on two xed point iteration methods, J. Math. Anal. Appl. 56 (1976), no. 3, 741-750. crossref(new window)

23.
D. R. Sahu, H. K. Xu, and J. C. Yao, Asymptotically strict pseudocontractive mappings in the intermediate sense, Nonlinear Anal. 70 (2009), no. 10, 3502-3511. crossref(new window)

24.
J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413. crossref(new window)

25.
W. Takahashi, Y. Takeuchi, and R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 276-286. crossref(new window)

26.
H. Zegeye and N. Shahzad, Strong convergence theorems for a finite family of nonex-pansive mappings and semigroups via the hybrid method, Nonlinear Anal. 72 (2010), no. 1, 325-329. crossref(new window)

27.
H. Zhou, Demiclosedness principle with applications for asymptotically pseudo-contractions in Hilbert spaces, Nonlinear Anal. 70 (2009), no. 9, 3140-3145. crossref(new window)